Stable blow up dynamics for the critical co-rotational wave maps and equivariant Yang-Mills problems

Pierre Raphaël, Igor Rodnianski

Research output: Contribution to journalArticle

79 Scopus citations

Abstract

We exhibit stable finite time blow up regimes for the energy critical co-rotational Wave Map with the S 2 target in all homotopy classes and for the critical equivariant SO(4) Yang-Mills problem. We derive sharp asymptotics on the dynamics at blow up time and prove quantization of the energy focused at the singularity.

Original languageEnglish (US)
Pages (from-to)1-122
Number of pages122
JournalPublications Mathematiques de l'Institut des Hautes Etudes Scientifiques
Volume115
Issue number1
DOIs
StatePublished - Jun 1 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Stable blow up dynamics for the critical co-rotational wave maps and equivariant Yang-Mills problems'. Together they form a unique fingerprint.

Cite this